# SDR FDEA201310142504

- Difficulty date: October 14, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT AFT SIDE FOUND EXISTING BLEND OUT AT BS 1009, LONGERON 40 - 41R.  REPAIRED IAW SRM 53-00-15 FIGURE 202 REPAIR 8   REVISION 53. EA 1-5330-T0303487 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
